# SDR CA111103007

- Difficulty date: November 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,271 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 59128437
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW ADVISED FLIGHT DISPATCH OF A FLAP FAIL MSG, CREW ELECTED TO DIVERT.  TROUBLESHOT IAW FIM 27-51-00-810-805-A. REPLACED BOTH RT WING FLAP OTBD SKEW SENSORS T3 AND T4 IAW AMM 27-53-06.  ELECTRONICALLY RIGGED AND OPS TEST SERVICABLE.   SKEW SENSOR PN: 5912843-7.
